# SDR DL764010566

- Difficulty date: April 5, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 1,165 hours, 524 cycles
- Engine: Ge CF680C2B2
- Engine time: 1,170 hours, 527 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL QTY DECREASED TO ZERO AND WITH OIL PRESSURE FLUX DECREASED TO 23 PSI PULLED ENG BACK TO IDLE AND DIVERTED TO ABQ. ENGINE WAS SHUTDOWN ON THE GROUND WHEN OIL PRESSURE DROPPED TO 10 PSI.  FOUND C SUMP SCAVENGE LINE DAMAGED BY BROKEN STARTER PIECES CAUSING OIL LEAKAGE. NR 1 ENGINE REPLACED C SUMP SEAVENGE  LINE 1 ENGINE ASSISTED BY ATL ENG SHPERSONNEL. SERVICED ENGINE OIL TO FULL.  OPERATED ENGINE. NO LEAKS OR OIL INDICATION DISCREPANCY NOTED.
